BibTeX record: journals/amai/Kullmann04

download as .bib file

@article{DBLP:journals/amai/Kullmann04,
  author    = {Oliver Kullmann},
  title     = {Upper and Lower Bounds on the Complexity of Generalised Resolution
               and Generalised Constraint Satisfaction Problems},
  journal   = {Ann. Math. Artif. Intell.},
  year      = {2004},
  volume    = {40},
  number    = {3-4},
  pages     = {303--352},
  url       = {http://dx.doi.org/10.1023/B:AMAI.0000012871.08577.0b},
  doi       = {10.1023/B:AMAI.0000012871.08577.0b},
  timestamp = {Wed, 01 Oct 2014 16:37:06 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/amai/Kullmann04},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}